≡ ▼
ABC Homeopathy Forum

 

 

Similar posts:

Radiation side effects 16Nat Phos side effects in infant. 24For Professional Homeopaths - Side Effects of Thuja 30 1Clinical observation of Arsenic Album 200C to reduce side-effects during Chemotherapy Protocols 9Bryonia Alba- sexual side effects? 1Long term masturbation side effects 8Side effects of antim crud 30 2Masterbation side effects 4Can i take these three medicine together. Any side effects 1side effects of medicines 5

 

The ABC Homeopathy Forum

side effects

i am a first time homeopathic patient and i was given Hepar sulphur for my upper respiratory infection and sinusitus (sp?). i felt my energy level soar within hours of starting the remedy. now, 3 days later, i have the oddest side effect...i smell like a burnt match. how long will this last. i stink! ;)
 
  dmichelle on 2008-01-13
This is just a forum. Assume posts are not from medical professionals.
This is a very strange symptom, and I've never heard of this occuring after the use of Hepar Sulph. I take it you have never experienced this before?
 
Dr Organon last decade
It could be a good sign. Perhaps you are detoxing. It doesn't need to be a symptom of Hepar.
 
Daisy43 last decade
no, i have never experienced this before, but then i have never tried this remedy either. it is more prominent when i cough (and i am coughing A LOT!) or when i sneeze or blow my nose. i am also taking im-encap (an immune booster, i believe) 3x a day.
 
dmichelle last decade
Hmm, I was thinking maybe there could have been some kind of sulphur-bearing substance in the 'im-encap' supplement you are taking, which would account for the smell, but reading through the ingredients, this is not the case. There is one herb contained in this though, which does have a very strong 'sulphur-type' smell, and this is Baptisia Tinctoria.

You could try leaving this supplement off for a few days, and see if this resolves the problem.
 
Dr Organon last decade

Post ReplyTo post a reply, you must first LOG ON or Register

 

Important
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.